# SDR IPXA09655423

- Difficulty date: March 31, 2009
- Submitted: April 8, 2009
- Operation: Air carrier
- Aircraft: N323UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27749
- Aircraft time: 32,923 hours, 9,911 cycles
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Skin Panel
- Part number: 175T20011
- Condition: Delaminated
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C EMP - VERTICAL STAB LT LWR EXTERIOR SURFACE AREA DELAMINATION.  METAL HOT BOND REPAIR PERFORMED AS PER SRM 51-70-10 REPAIR 4 FIG 201 REV 43.
